Xu Peilang. Variance-Covariance Propagation for a Nonlinear Function[J]. Geomatics and Information Science of Wuhan University, 1986, 11(2): 92-99.
Citation:
|
Xu Peilang. Variance-Covariance Propagation for a Nonlinear Function[J]. Geomatics and Information Science of Wuhan University, 1986, 11(2): 92-99.
|
Xu Peilang. Variance-Covariance Propagation for a Nonlinear Function[J]. Geomatics and Information Science of Wuhan University, 1986, 11(2): 92-99.
Citation:
|
Xu Peilang. Variance-Covariance Propagation for a Nonlinear Function[J]. Geomatics and Information Science of Wuhan University, 1986, 11(2): 92-99.
|